Doctor insights on:
Period On And Off For 6 Weeks
Could be anything: Headaches could be due to simple viral infections or major brain tumours. It is difficult to say without more information and examination. It could be a tension headache, a viral infection, migraines, due to poor eyesight, meningitis or a haemorrhage. In short you need to see a Dr who will take a history and perform an examination, if needed you will be referred for a CT scan as well. ...Read moreSee 1 more doctor answer
I'm currently on day 10 of my period. Started off being 2 days late, then very light for 5 days and on day 6 full period came. Still waiting on an end?
Periods: It is not uncommon to have an irregularity in your cycle. It will stop but if it becomes heavier you should see a doctor. ...Read more
If my cycle came on on 8/4/12 and went off on 8/10/12. Could i still be ovulating on 9/3/12?(my cycle come on every 28 days for 7 days a week)
Due period in 9 days been cramping on and off for over a week had sex on my ovulation days and few days after now got a pain left side why?
Am i on my period or somthing else after 6 weeks of an evacuation. The blood is on and off for the past 6 days now.
6 week period?: 6 weeks of discharge is not a period and is not normal unless you are taking some sort of hormone or birth control that is known to cause that kind of thing. That length discharge can cause anemia or be a signal that you have an infection or some hormonal problems. You should see your ob/gyn as soon as he/she can fit you in. ...Read more
Im on the bc patch menstral came on last week spotted for 3 days bleed 1. Put patch on sunday and im still bleeding on and off why? Can i b pregnant
Spotted on and off a couple days 2wks before my period, I've been off my period for about a week, and I'm spotting again..
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Get HPV vaccine ...Read more
I'm 25 female, last month I started my period on the 22, they come every 28 days and last 6 days, is there still a chance to start my period since its?
No: probably will start 28 days from last. Last month was early, which can occasionally happen normally. If the short cycles continue,see a doctor ...Read more
Im on birth control first month im not supposed to get my period for two weeks but for the last 4 days ive had cramps on and off and a brown discharge?
Newbie BC user: It's common to have irregular bleeding when you start BC pills. Make sure you are taking them around same time each day and don't forget to take them or you will have "break through bleeding or BTB". The bleeding you are having is typical of BTB or when you 1start the pill. It should stop after a few weeks. ...Read more
I had my period on the 16th and it ended on the 23 than started up again on the 28 and its been going on for 5 days now?
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
I've been on my period for approx. 3 week. I started for a couple of days, then faded away & came back. Been bleeding on and off since. Help?
Irregular periods: This is pretty common at your age. Please see you doctor who may prescribe you birth control pills to regulate your periods. ...Read more
See doctor: The fact your stomach hurts can be a sign of problems related to pregnancy or could be your intestines. Would need additional information to make a diagnosis. Headaches are very common in pregnancy due primarily to dehydration (you need A LOT more water in pregnancy). First is to drink until your pee is white (clear). You can also take tylenol (acetaminophen) (325mg), and also caffeine is good for headache ...Read more
I've had painful wind and diarrhoea on and off for about three weeks: week on, week off and then week on again. Any ideas?
I'm on the pill and missed a day and have now been on my period for over two weeks. Is it going to stop soon?
How long is the 1st period after d&c meant to last?I had spotting on and off for 4 days, then heavy period for 7 days.It stopped on day 5, then started.
My period is 9 days late and i last had intercourse on the 26, and had light spotting on the 29th that has continued off and on since.
Bleeding: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
I have been on my period for over two weeks now. Why? I usually spend 5 to 6 weeks between cycles and sometimes skip.
Infection? Hormones?: Period timing is very complicated. A change in your cycle is good to have evaluated. Some things that can cause more heavy periods are infections like yeast infections, sexually transmitted disease, birth control methods, thyroid disease, emotional stress, fibroid growths of the uterus, and sexual activity. If you are overweight or have acne, a diagnosis called PCOS is also possible. ...Read more
Can I be pregnant after stopping the pill on the 29th and my period on the 3rd lasting for 4 days then had unprotected sex for 13 days?
Weaning off ativan (lorazepam) down to my last 6 pills been taking 0.75 a day now how do I wean with the last 6. 0.5 for a few days then half of that then quit?
The last dose: Depending the duration of use, the withdrawal is likely. Sometimes things get really bad after stopping the last dose. You should do this under medical supervision. An old method includes the use of Phenobarbital (an antiseizure medication), but there are other ways to slowly taper. Slowly means weeks for people on long term benzodiazepine use. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Hiv window period 6 weeks
- No period 6 weeks after miscarriage
- 6 weeks after abortion no period
- Ask a doctor a question free online
- Bleeding after a week off your period
- Period went off and come back on one week
- Umbilical cord stump wont fall off at 6 weeks
- Hiv testing window period 6 weeks
- Last period was 6 weeks ago